# SDR G1IA20210507006

- Difficulty date: May 7, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N785JP
- Make and model: Beech C90
- Aircraft serial: LJ1710
- Aircraft time: 5,608 hours, 7,816 cycles
- Engine: Pwa PT6A135A
- Engine time: 41 hours, 74 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

7-10 MILES FROM KFLG THE LEFT ENGINE BEGAN TO SURGE 50-100 FT/LBS ON THE TORQUE.  NO OTHER FLUCTUATIONS ON THE LEFT ENGINE GAUGES WERE OBSERVED.  THIS FLUCTUATION WAS FIRST NOTICES AUDIBLY.  THIS OCCURRED UPON REDUCING THE THROTTLES TO 400 FT/LBS.  AT APPROXIMATELY 4-5 MILES FROM KFLG THE LEFT ENGINE BEGAN TO SURGE 300-400 FT/LBS.  NO OTHER FLUCTUATIONS CAN BE RECALLED FROM MEMORY ON THE OTHER GAUGES DUE TO SUN GLARE AND PROXIMITY TO LANDING.  THE THROTTLE SETTINGS WERE BROUGHT BACK TO 200 FT/LBS PRIOR TO THESE SURGES.  BRINGING THE THROTTLES TO FULL IDLE MADE THE SURGE SPREAD HIGHER ON THE LEFT ENGINE.  PERFORMED A GROUND OPERATIONAL CHECK. ADJUSTED BOTH L/H AND R/H PROPELLER RPM ADJUSTMENT SCREWS 2 TURNS CLOCKWISE TO REDUCE MAX RPM. GROUND FUNCTIONAL CHECKS PERFORMED WITH SATISFACTORY RESULTS IAW BLACKHAWK DOCUMENT NO. 200710-30 REV 1R ENGINE RIGGING FOR CONTROL PROCEDURES. OPERATIONAL CHECK FLIGHT PERFORMED FOR L/H AND R/H PROP RPM ADJUSTMENTS AND L/H ENGINE SURGING AND WAS FOUND TO BE SATISFACTORY
